Nagoya Mathematical Journal

Integral-geometric construction of self-similar stable processes

Shigeo Takenaka

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 123 (1991), 1-12.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118782940

Mathematical Reviews number (MathSciNet)
MR1126180

Zentralblatt MATH identifier
0757.60035

Subjects
Primary: 60G18: Self-similar processes
Secondary: 60D05: Geometric probability and stochastic geometry [See also 52A22, 53C65] 60G60: Random fields

Citation

Takenaka, Shigeo. Integral-geometric construction of self-similar stable processes. Nagoya Math. J. 123 (1991), 1--12. https://projecteuclid.org/euclid.nmj/1118782940


Export citation

References

  • [1] Bochner, S., Harmonic Analysis and the Theory of Probability, 1955,Univ. of California Press.
  • [2] Cambanis, S. and Maejima,.,Two classes of self-similar stable processes with stationary increment, Stoch. Proc. Appl., 32 (1989), 305-329.
  • [3] Chentsov,..,Levy's Brownian motion of several parameters and generalized white noise, Theory Probab. Appl.,.2 (1957), 265-266.
  • [4] Kasahara,. and Maejima,.,Weighted sums of i.i.d. random variables at- tracted to integrals of stable processes, Probab. Th.Rel.Fields, 78 (1988), 75-96.
  • [5] Kasahara,., Maejima,. and Veraat, W., Log-fractional stable processes, Stochastic Process. Appl., 30 (1988), 329-339.
  • [6] Kojo,.,andTakenaka, S.,Oncanonical representations of stable M()-processes, preprint (1990).
  • [7] Levy, P.,Processus stochastiques et mouvement brownien, Gauthier-Villers,1965.
  • [8] Maejima,.,On a class of self-similar processes,.Wahrsch. Verw. Gebiete,62 (1983), 53-72.
  • [9] Maejima, A remark on self-similar processes with stationary increments, Canad. J. Statist., 14 (1986), 81-82.
  • [10] Mandelbrot,.. and van Ness, J. W., Fractional Brownian motions, fractional noises and applications, SIAM Rev., 10 (1968), 422-437.
  • [11] Sato,., Joint distributions of some self-similar stable processes, preprint (1989).
  • [12] Takenaka, S., Representation of Euclidean random fields, Nagoya Math. J., 105 (1987), 19-31.
  • [13] Taqqu,. S. and Wolpert, R., Infinite variance self-similar processes subordinated to a Poisson measure,. Warsch. verw. Gebiete, 62 (1983), 53-72.
  • [14] Vervaat, W., Sample path properties of self-similar processes with stationary increments, Ann. Probab., 13 (1985), 1-27. Department of Mathematics Hiroshima University Kagamiyama 1 Higashi'Hiroshima 74-2 Japan